# SDR TWAA0013202

- Difficulty date: July 29, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CHAIR TRACK LBL 44 HAD CORROSION AT STA 1260 TO 1309.  INSTALLED TRACK PER SRM 51-30-1 AND SRM 51-30-2.  REPLACED TRACK PER SPM 6-70-01.
